Minimal K-types for GL n over a p-adic field
Orbites unipotentes et représentations - II. Groupes p-adiques et réels, Astérisque no. 171-172  (1989), p. 257-273
@incollection{AST_1989__171-172__257_0,
     author = {Howe, Roger and Moy, Allen},
     title = {Minimal $K$-types for $GL\_n$ over a $p$-adic field},
     booktitle = {Orbites unipotentes et repr\'esentations - II. Groupes $p$-adiques et r\'eels},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {171-172},
     year = {1989},
     pages = {257-273},
     zbl = {0715.22018},
     mrnumber = {1021505},
     language = {en},
     url = {http://www.numdam.org/item/AST_1989__171-172__257_0}
}
Howe, Roger; Moy, Allen. Minimal $K$-types for $GL_n$ over a $p$-adic field, in Orbites unipotentes et représentations - II. Groupes $p$-adiques et réels, Astérisque, no. 171-172 (1989), pp. 257-273. http://www.numdam.org/item/AST_1989__171-172__257_0/

[BZ] J. Bernstein and A. Zelevinski, Induced representations of reductive p-adic groups. I, Ann. Sc. Eci. École Norm. Sup. 10 (1977), 441-472. | Article | Numdam | MR 579172 | Zbl 0412.22015

[B] C. Bushnell, Hereditary orders, Gauss sums and supercuspidal representations of GL n , Jour. reine angew. Math. 375/376 (1987), 184-210. | MR 882297 | Zbl 0601.12025

[G] V. Ginsburg, Lagrangian construction for representations of Hecke algebras, Advances in Math. 63 (1987), 100-111. | Article | MR 871082 | Zbl 0625.22012

[HC] Harish-Chandra, Harish-Chandra collected papers, Springer-Verlag. New York, 1984.

[H] R. Howe, Some qualitative results on the representation theory of GL n over a p-adic field, Pac. Jour. of Math. 73 (1977), 479-538. | Article | MR 492088 | Zbl 0385.22009

[HM1] R. Howe with the collaboration of A. Moy, Harish-Chandra homomorphisms for p-adic groups, CBMS notes 59, Amer. Math. Soc. Providence R. I. 1985. | MR 821216 | Zbl 0593.22014

[HM2] R. Howe and A. Moy, Hecke algebra isomorphisms for GL n over a p-adic field, preprint. | MR 1058553 | Zbl 0715.22019

[KL1] D. Kazhdan and G. Lusztig, Equivariant K-theory and representations of Hecke algebras II, Inven. Math. 80 (1985), 209-231. | Article | MR 788408 | Zbl 0613.22003

[KL2] D. Kazhdan and G. Lusztig, Proof of the Deligne-Langlands conjecture for Hecke algebras, Inven. Math. 87 (1987), 153-215. | Article | MR 862716 | Zbl 0613.22004

[Mc] I. Macdonald, Spherical functions on a group of p-adic type, Ramanujan Inst., Univ. of Madras Publ. 1971. | MR 435301 | Zbl 0302.43018

[Mu] F. Mautner, Spherical functions over p-adic fields II, Amer. Jour. of Math. 86 (1964), 171-200. | Article | MR 166305 | Zbl 0135.17204

[My] A. Moy, A conjecture on minimal K-types for GL n over a p-adic field, Proceedings of a Conference held at the University of Augsburg, Germany, Dec 8-14, 1985. | Zbl 0685.22009

[PR] G. Prasad and M. Raghunathan, Topological central extensions of semi-simple groups over local fields, Annals of Math. 119 (1984), 143-201. | Article | MR 736564 | Zbl 0552.20025

[R] I. Reiner, Maximal Orders, Academic Press, New York, 1975. | MR 393100 | Zbl 0305.16001

[S] I. Satake, Theory of spherical functions on reductive groups over p-adic fields, Inst. Hautes Etudes Sci. Publ. Math. 18 (1963), 1-69. | Article | Numdam | MR 195863 | Zbl 0122.28501

[V] D. Vogan, Classifying representations by lowest K-types, Lectures in Appl. Math. 21, Amer. Math. Soc., Providence R.I., 1985, 269-288. | MR 789294 | Zbl 0563.22010

[Z] A. Zelevinski, Induced representations of reductive p-adic groups II: On irreducible representations of GL n , Ann. Sci. École Norm. Sup. 13 (1980), 165-210. | Article | Numdam | MR 584084 | Zbl 0441.22014